Join the 'M O S' group to help and get support from people like you.
M O S Questions
We found 39 questions associated with the 'M O S' topic.
Posted 17 days ago by • 0 answers
... pounds (I really have tried healthy snacking etc!) and bitchy moods I finally pulled out the credit card and filled my prescription for Chantex. I then found this support page and joined. I can only hope this will all work together and help me. I have smoked for 49 years. I am 64 now. I have ...
Posted 24 May 2017 by • 0 answers
My moods have become terrible one minute I am okay and the next I am in tears, I have been to see my GP who said to start taking a low dose of sertraline. has anyone else been offered these? if so do they work?
Posted 22 May 2017 by • 0 answers
I started taking this today and had a noticeable difference in my mood. I was annoyed and crabby all day at nothing. Can this affect my moof even though it only says mood change in children
Posted 8 Apr 2017 by • 1 answer
I have been recommended this drug for seizures, but I experience very low moods, which I think are linked to exhaustion related to the seizures. I am concerned about the possibility of suicidal thoughts on first taking this drug. It's difficult to decide whether to take, as I am uncertain if ...
Posted 15 Feb 2017 by • 1 answer
I've been on different muscle relaxers for seizures & EDS. Are cyclobenzaprine, lorazapam or klonopin known to cause bad moods or anger?
Posted 25 Jan 2017 by • 0 answers
I am 42 and 5'9 I have Obesity that runs in my family not to say we are not healthy but still, so last year 2016 I went to the Doctors and found out I have High blood pressure, I was thinking it was school ,personal and family issues, just problems in General, was why I was stressing so much ...
Posted 24 Jan 2017 by • 1 answer
Any side affects? Moods , weight, energy? Calmness?
Posted 29 Dec 2016 by • 1 answer
... feeling numb the whole time then depression would sit in. I would throw away wrappers etc before going home so no one would now. My Dr has tried me on multiple medications. Not necessarily for weight loss but to assist with controling my moods to decrease the binging. He's done very well. ...
Posted 8 Oct 2016 by • 2 answers
I. I was on fluoxetine 20 mg for 6 1/2 years. It helped with my moods, but, I completely lost my libido and gained weight. My dr and myself decided Bupropion hcl 75 mg may be a good choice for me. My question... I take this in the morning and find my self in the worst mood ever, incredibly testy, ...
Posted 1 Oct 2016 by • 1 answer
I am 21 and have two babies (17 months and 4months) I have had depression for about 6-8 years and I'm always tired. I get moods swings where I just get mad and irritated about everything for awhile then I'll be sad then okay then maybe happy or sad again then I'll be depressed then ...
Posted 8 Sep 2016 by • 1 answer
I have episodes where I don't want to do anything but cry and even my boyfriend who is honestly the most amazing man on the planet who has so much patience for me even noticed that I'm not entirely the same and I personally have been feeling that I just didn't know if anyone noticed. ...
Hello I'm currently taking Latuda 60mgs and I've started to shake and get spasm like movement in my?
Posted 17 Aug 2016 by • 0 answers
neck that kind of makes my head shiver like I was suddenly put in ice water, so I on my own cut it in half and see my Psychiatrist Monday and I'm going off of it but I think I need an AAP for my moods and depression. Risperdol, Geodon and Saphris are not options but I was wondering about the ...
Posted 28 Mar 2016 by • 1 answer
Does anyone have experience with this and most importantly, foes it go away? Went through a horrible w/d from MAO's that lasted 2 months and the Brintellix is helping a great deal. Looking for hope this itching gets better or not worse.
Posted 19 Dec 2015 by • 1 answer
... now it is thin, straight and lifeless. I am considering getting off Abilify. My doctor wants me to try Latuda but I am scared. My moods are good now. I was on lithium for 20 years but it started to affect my kidneys so I had to get off. I realize that it is just 'hair' but it is very ...
Posted 20 Oct 2013 by • 3 answers
I have anxiety which has lead to depression. I have not started taking Lamictal and I'm doing my research. I want to know if it is something that helps to stabilize moods only when you are taking the prescription or if you can take it for a short time and then once you feel better stop taking ...